Hi...me and my bf had sex and right after I stood up to put clothes back on i felt faint and so i walked to the fridge to get something cold to drink because i thought it might help and i dont remember sitting down but i almost passed out and fell backwards and I blacked out and all i remember was him coming over to me....So I laid down for a lil while and i started feeling nauseous and really dizzy and i was sweating really bad and then i thought i felt better so i wanted to take a cool shower and i was still a little lightheaded but when i got in the shower i couldnt see and my ears were ringing and i couldnt stand up so i got out, but i dont remember getting out or even walking back to his room, i just remember laying down and asking for sumthin cool to drink. I felt weird all night and this morning i woke up and i feel so exhausted and nauseous...does anyone know why or how this all happened...PLEASE HELP because im really scared...
are you on any birth control?
It's very possible that you were just having a blood sugar crash, but when I was on the patch, that happened to me and I didn't know it but it was actually a seizure! the next time it happened it was a full-blown seizure and I got off birth control and it never happened again. BUT i am the ONLY person who has had a seizure from the patch (that's what the doc said at least, and even though there are thousands of claims against the patch I haven't found any seizure cases online), so I doubt that that's it. probably just low blood sugar.
LOL I'm sorry for laughing, but I know how you feel. It feels like your body was zapped, and you just want to collapse. You are weak, dizzy, and very nauseated. I really don't know what it is. Do you know if you have high blood pressure? It may sound dumb, but that's how you get when you have high pressure. I'm actually on meds for hypertension. I mean cause if you think about it. Don't we get a blood rush when we reach our climax? Listen, I really don't know. All I can tell is that I get the same way after sex.
I have had the same thing happen to me more than once and by now I know the feeling or symptoms before I'm about to faint (after having sex(&having had similar symptoms and fainting after intense wrestling workout)). My boyfriend said I had some kind of minor seazure after I fainted. I don't know for certain but before I faint I feel extremely light headed and I feel like the air is being taken out of me and then feel heavy. While I am "passed out" I enter into a dream stage ... Then realize that I'm not supposed to be sleeping and wake up to the feeling of continuous minor body compulsions. When I am conscious the compulsions stop yet I am a bit distraught because its not the best "happy ending".
I will take into consideration the advice of it possibly being low/high blood/ sugar pressure/count. I'll have to check myself constantly.
i to had this happen to me on occassion, after doing research all i have come up with is that we could possibly be allergic to the protein in our mates semen, however mine only last from right after for up to an hour so i dunno extremely wierd tho
Hi hun, i have to ask, did u get an orgasm a few minutes before u got up? I know for me and my fiance has said it as well that there have been several time where one of us has gotten an orgasm and a few minutes later when we were done if we get up we would get dizzy. I know several times when i got a really strong one, i got ringing in my ear and a lot of my body goes numb then when i got up i as well got dizzy and felt like i had to throw up. My fiance always has to pee when we are done after he orgasms and he has had several episodes where he gets up and gets very dizzy as well as the ringing in his ears. I wish i knew why but i dont im sorry but i want u to mnow i arent the only one whose experienced that. The only thing i could think of would be if u got up too fast and maybe because of the hormones/endorfines that are released during an orgasm. I wish i could help more but im here n hope to talk n i hope u figure it out <3
You might think I am crazy but it could also be vertigo as well as any of the other things theses other ladies have said. If you were in extreme hard sex, your heart is racing, the room is spinning, and everything has become blurry it could be vertigo. I have it and it comes on at many different times of she day. Watching a movie and everyone is dancing around, I want to fall over sick. Watching my son play a video game with the flash on it, nope I will get sick. Even driving down the road and its dark outside, snow on the ground and all the neon lights from department stores and places like that. I have to pull over. I have had it happen a few times during sex where you are just so into it and the room starts to spin and I almost throw up all over my husband. I would look into all of these ideas. But if you have vertigo that is the one that is probably causing your problem.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.